# SDR C77A20151013019

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE SERVICE PAN RETAINERS, PN 170-86654-003 & 170-86655-003, HAVE CORROSION BETWEEN STATION 24048 - 24458, Y=+260.4, X=24048 - 24458, Y= STRINGER 24R - 26R.  PERMANENTLY REMOVED THE WASTE PAN RETAINERS ON WO 19451501G3 IAW EO E17X-5300-004.3 REV IR WO 1965649.
